Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Remark on a theorem of Osgood concerning convergent series of analytic functions


Author: C. Carathéodory
Journal: Bull. Amer. Math. Soc. 34 (1928), 721-725
DOI: https://doi.org/10.1090/S0002-9904-1928-04627-X
MathSciNet review: 1561652
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04627-X